# SDR GLBA20111028H

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,628 hours, 43,033 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE 5A EMERGENCY EXIT PLACARD FELL OFF. MX REPLACED THE PLACARD.
